Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Complex zeros of the error function and of the complementary error function


Authors: Henry E. Fettis, James C. Caslin and Kenneth R. Cramer
Journal: Math. Comp. 27 (1973), 401-407
MSC: Primary 65D20
MathSciNet review: 0326991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first one hundred zeros of the error function and of the complementary error function are given. An asymptotic formula for the higher zeros is also derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0326991-7
PII: S 0025-5718(1973)0326991-7
Article copyright: © Copyright 1973 American Mathematical Society